Open Access
Translator Disclaimer
March, 2005 A note on the existence of $H$-bubbles via perturbation methods
Veronica Felli
Rev. Mat. Iberoamericana 21(1): 163-178 (March, 2005).

Abstract

We study the problem of existence of surfaces in $\mathbb{R}^3$ parametrized on the sphere ${\mathbb S}^2$ with prescribed mean curvature $H$ in the perturbative case, i.e. for $H=H_0+\varepsilon H_1$, where $H_0$ is a nonzero constant, $H_1$ is a $C^2$ function and $\varepsilon$ is a small perturbation parameter.

Citation

Download Citation

Veronica Felli. "A note on the existence of $H$-bubbles via perturbation methods." Rev. Mat. Iberoamericana 21 (1) 163 - 178, March, 2005.

Information

Published: March, 2005
First available in Project Euclid: 22 April 2005

zbMATH: 1077.53008
MathSciNet: MR2155018

Subjects:
Primary: 35B20 , 35J50 , 53A10

Keywords: $H$-surfaces , nonlinear elliptic systems , perturbative methods

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.21 • No. 1 • March, 2005
Back to Top